# SDR SCNA95110

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 3 DISHED RIVETS AND SKIN BULGES IN THE FUSELAGE BELLY SKIN, AT BODY STATION 680 BUTT SEAM BL3R.  FABRICATED DOUBLERS AND FILLERS, INSTALLED IAW SRM 53-30-03 AND 51-30-02.
